MathSciNet Relay Station
MathSciNet bibliographic data
MR1302611 46L80 (46L40 46L55)
Dinh, Hung T. On generalized Cuntz $C^*$-algebras. J. Operator Theory 30 (1993), no. 1, 123–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement